# SDR BSYR201307222052

- Difficulty date: July 20, 2013
- Submitted: July 22, 2013
- Operation: General aviation
- Filed by: Airnet II LLC, repair station BSYR610C
- Aircraft: N95BB
- Make and model: Beech 58
- Aircraft serial: TH333
- Aircraft time: 18,320 hours
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ENROUTE, PILOT FELT A JOLT AND RPM FLUCTUATION.  DIVERTED AND LANDED WITHOUT INCIDENT. OPEN
